# SDR LR7A201804241325

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 869
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-12 CHECK, FOUND THE CARGO DOOR FORWARD SILL WEB CORRODED FROM LBL 60 TO RBL 60, BS 869,    REPLACED THE SILL WEB IAW SMP 583, SRM 51-60, AND 51-70.
